# SDR QXEA2017042400323

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 37,856 hours, 39,941 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Part number: 9503417101XX
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS BINDING & HARD TO MOVE TO THE LEFT AND RIGHT. AFT F/A REPORTS GRINDING NOISE DURING YOKE MOVEMENT. FOUND GRINDING NOISE TO BE CABLE RUN UNDER PANEL 245DZ, CUTTING INTO PANEL'S AFT MIDDLE AREA, REPOSITIONED PANEL, NOW NO GRINDING NOISE HEARD WHILE MOVING CABLES FULL DEFLECTION. CHECKED AND ADJUSTED CONTROL COLUMN CHAINS. GVI PERFORMED OF AILERON CABLES AND CHECK OF CONTROL FORCE FOR AILERONS. W/O 220507 ACCOMPLISHED OTHER WORK PERFORMED. RETURNED TO SERVICE.
